Ying-Jun Jiang
Jin-Ping Zeng

L-error estimate for a discrete two-sided obstacle problem and multilevel projective algorithm

(Lobachevskii Journal of Mathematics, Vol.24, pp.43-53 )

We are interested in the approximation in the L-norm of variational inequalities with two-sided obstacle. We show that the order of convergence will be the same as that of variational inequalities with one obstacle. We also give multilevel projective algorithm and discuss its convergence.



DVI format (37Kb), ZIP-ed DVI format (16Kb),

ZIP-ed PostScript format (153Kb),    ZIP-ed PDF format (111Kb),

MathML Format